MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 5-6 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 5-6 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71453175
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 1st stage revision of a genesis ii tkr from 2004 was performed.It was revised due to infection.Early this year, the knee was washed out, and the polyethylene was revised in an attempt to clear the infection.This was ultimately unsuccessful.Original op notes are not available, so lot numbers etc are unavailable.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, all documents and/or images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.No relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LGN PS HIGH FLEX XLPE SZ 5-6 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8034893
Report Number1020279-2018-02334
Device Sequence Number19191409
Product Code JWH
UDI-Device Identifier00885556487044
UDI-Public00885556487044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453175
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;